i have a rash on my right arm up close to my elbow but the side closest to my right side, it comes and goes, it started last year docs kept giving me prednisone it would go away when i finished the meds it came back, i shaved my hair off the spot that breaks out and it stays gone but if i forget it comes back WHAT COULD IT BE? am i allergic to my own hair or what?
From your symptoms frictional lichenoid dermatitis and granuloma annulare need to be ruled out. Granuloma annulare is a chronic disease consisting of a rash with reddish bumps arranged in a circle or ring. Usually it is asymptomatic but due to cosmetic disfigurement topical or oral steroids may be needed. Please discuss this with your dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I have been diagnosed with Granuloma annulare and a skin biopsy confirmed the dermatologist's report. However, I am interested to know if the fact I took Prednisolone for approximately 4 years for PMR could have any bearing on the fact that I have a fairly mild rash now. Also, I am currently taking Candasartan for high blood pressure and wondered if that has anything to do with the condition of GA.
Your comments would be very helpful when talking to my consultant next time I see him.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.